# SDR SWAA2024102243217

- Difficulty date: September 29, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N8507C
- Make and model: Boeing 737-8H4
- Aircraft serial: 41531
- Aircraft time: 26,311 hours, 13,166 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY WET AREA STRUCTURE HAS LIGHT CORROSION AROUND FASTENER HOLE STA 986.5 LBL 43.<[01] BLENDED OUT DAMAGE PER SRM 53-70-51. ORIGINAL METAL THICKNESS IS .156. REMAINING MATERIAL AFTER DAMAGE REMOVAL .114. DAMAGE OUT OF LIMITS AND REQUIRES REPAIR.;[02] CUT AND REMOVED FWD FLANGE ON THE UPPER CHORD OF STA. 987 FLOOR BEAM AT APPROXIMATELY LBL 44' PER SRM 53-70-51-2R-6; ALTERNATIVE 4.;[03] PREFORMED HFEC SURFACE INSPECTION PER BOEING NDT PART 6 51-00-00 PROCEDURE 4 NO FAULTS FOUND;[04] PREFORMED HFEC FASTENER HOLE INSPECTION PER BOEING NDT PART 6 51-00-00 PROCEDURE 16 NO FAULTS FOUND;[05] PREFORMED A DVI OF CUT OUT AREA NO DAMAGE FOUND;[06] FLAP BEEN THE CUT EDGE IAW SRM 53-70-51-2R-6; ALTERNATIVE 4.;[07] INSPECTED WORK ABOVE;[08] RII-FABRICATED REPAIR PARTS PER SRM 53-70-51-2R-6; ALTERNATIVE 4.;[09] INSPECTED WORK ABOVE;[10] TREATED AND PRIMED PER SRM 51-20-01 AND SOPM 20-41-01. OK TO INSTALL.;[11] 02 - INSPECTED PER [REFERENCE] SOPM 20-41-01 AND SRM 53-70-51 OK TO INSTALL PARTS.;[12] INSTALLED PER SRM 53-70-51-2R-6; ALTERNATIVE 4.;[13] 02 - INSPECTED PER [SRM 53-70-51-2R-6-B00676 (REPAIR 6 - SECTION 47 - SMALL CORROSION DAMAGE ON THE UPPER CHORD OF THE FLOOR BEAM AT STA 986.5 - PERMANENT)]
